I have been reading a lot of the questions and answers that have been posted and a majority of people stated that the tramadol did nothing for them, I took my first doses of both rx and within an hour I became nauseated and felt like I was very high. As soon as I returned home I noticed my face feeling flush and tingly. I fell asleep for about 3 hours and now have a headache and extremely groggy. Is it supposed to make u feel this crappy or am I having a mild reaction? By the way it did however take the edge off the pain to tolerable. I am sensitive to a lot of medications and generally just deal with my pain rather than take the pills. Not worried about addiction so much as I do not like the sick feelings that pain meds give me.
That high feeling will disappear rapidly. I noticed it on the first dose only. You probably have more reaction if you're sensitive to meds. I never had the nausea or grogginess. I am a little concerned that the flushed tingly face could be an allergic response. Did you have any swelling?
Hi, i felt similar when i first started taking Tramadol. Nausea, lethargy, feeling groggy. It will improve with time. With me, i felt bad for the first couple of weeks. After this, the side effects lifted & it was really helpful for my pain. Of course some people just don't get on with Tramadol, my mother couldn't take it. You will soon know if it is for you
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Jun 2011 • 1 answer
Posted 25 Aug 2011 • 1 answer
Posted 25 Aug 2012 • 7 answers
Posted 21 Nov 2014 • 2 answers
Posted 8 Apr 2015 • 4 answers